# SDR DALA2020021081029

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON OUTER SKIN ABOVE HANDLE HOUSING AT FWD ENTRANCE DOOR (L1)(PTAS) ENTRANCE DOOR WAS REPAIRED PER ER/A 501106-14MA REVISION "C" ASSOCIATED ER/A 00-501106 ADDED FOR AC 9208 (1480715)
